# SDR DALA2021060903160

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,721 hours, 20,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Worn
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 L2 DOOR GIRT BAR SLIDER WORN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0002:2020-2367-2L 001 00005 MANUFACTURED AS PER BOEING DRAWING. (1833074)
